skip navigation

This page is designed for modern browsers. You will have a better experience with a better browser.

Brown Home Brown Home Brown Home Brown Home Brown Home Brown Home
George Daskalopoulos

Georgios Daskalopoulos

Professor of Mathematics

CONTACT INFO

Office: 213 Kassar-Gould House
Phone: (401) 863-1136
Fax: (401) 863-9013
Email: daskal<at>math.brown.edu

Mailing Address:

    Mathematics Department
    Box 1917
    Brown University
    Providence, RI 02912

RESEARCH INTERESTS

Differential Geometry
Gauge Theory
Geometric Analysis

EDUCATION

Ph.D., Chicago, 1989.

PREPRINTS

PUBLICATIONS

Daskalopoulos, Georgios; Mese, Chikako; Wilkin, Graeme; Higgs bundles over cell complexes and representations of finitely presented groups. Preprint.

Daskalopoulos, Georgios; Mese, Chikako; On the singular set of a nonlinear degenerate PDE arising in Teichmueller theory. Preprint.

Daskalopoulos, Georgios; Mese, Chikako; Rigidity of Teichmueller space. Preprint.

Daskalopoulos, Georgios; Mese, Chikako; Sanders Adrew; Vdovina Alina; Surface groups acting on CAT(-1) spaces. To appear in Ergodic Theory and Dynamical Systems.

Daskalopoulos, Georgios; Mese, Chikako; Essential Regularity of the Model Space for the Weil-Petersson Metric. To appear in Journal für die reine und angewandte Mathematik (Crelles Journal).

Daskalopoulos, Georgios; Mese, Chikako; C1-Estimates for the Weil-Petersson Metric. Transactions of the AMS 369 (2017), 2917-2950.

Daskalopoulos, Georgios; Mese, Chikako; On the Singular Set of Harmonic Maps into DM-Complexes. Memoirs of the American Math.Soc. Vol 239, no 1129, (2016).

Daskalopoulos, Georgios; Mese, Chikako; Monotonicity Properties of Harmonic maps into NPC spaces. J. Fixed Point Theory Appl. 11 (2012) 225–243.

Daskalopoulos, Georgios; Mese, Chikako; Vdovina Alina; Superrigidity of Hyperbolic Buildings. GAFA Vol. 21 (2011) 905–919.

Daskalopoulos, Georgios; Weitsman Jonathan; Wentworth, Richard; Wilkin Graeme; Morse theory and hyperkaehler Kirwan surjectivity for Higgs bundles. J. Diff. Geom. 87 (2011) 81-115.

Daskalopoulos, Georgios; Wentworth, Richard; Wilkin Graeme; Cohomology of SL(2, C) Character varieties of surface groups and the action of the Torelli group. Asian Jour. of Math. Vol 14, no3, pp.359-384, (2010).

Daskalopoulos, Georgios; Mese, Chikako Harmonic Maps between singular spaces I. Communications in Analysis and Geometry Volume 18, Number 2 (2010), 257–337.

Daskalopoulos, Georgios; Mese, Chikako Fixed point and rigidity theorems for harmonic maps from simplicial complexes into NPC spaces. Geom Dedica (2009) 141:33–57.

Daskalopoulos, Georgios; Mese, Chikako Harmonic maps from a simplicial complex and geometric rigidity. J. Diff. Geom. 78 (2008) 269-293.

Daskalopoulos, Georgios; Mese, Chikako Harmonic maps from 2-complexes. Comm. Anal. Geom. 14 (2006), no. 3, 497--549.

Daskalopoulos, Georgios; Wentworth, Richard Holomorphic frames for weakly converging holomorphic vector bundles. Canad. Math. Bull. 49 (2006), no. 1, 36--40.

Daskalopoulos, Georgios; Wentworth, Richard Convergence properties of the Yang-Mills flow on Kähler surfaces. J. Reine Angew. Math. 575 (2004), 69--99.

Daskalopoulos, Georgios; Wentworth, Richard Classification of Weil-Petersson isometries. Amer. J. Math. 125 (2003), no. 4, 941--975.

Daskalopoulos, Georgios; Wentworth, Richard The Yang-Mills flow near the boundary of Teichmüller space. Math. Ann. 318 (2000), no. 1, 1--42.

Daskalopoulos, Georgios; Katzarkov, Ludmil; Wentworth, Richard Harmonic maps to Teichmüller space. Math. Res. Lett. 7 (2000), no. 1, 133--146.

Daskalopoulos, G.; Dostoglou, S.; Wentworth, R. On the Morgan-Shalen compactification of the SL(2,C) character varieties of surface groups. Duke Math. J. 101 (2000), no. 2, 189--207.

Daskalopoulos, Georgios; Wentworth, Richard On the Brill-Noether problem for vector bundles. Forum Math. 11 (1999), no. 1, 63--77.

Daskalopoulos, G.; Dostoglou, S.; Wentworth, R. Character varieties and harmonic maps to R-trees. Math. Res. Lett. 5 (1998), no. 4, 523--53.

Daskalopoulos, Georgios; Wentworth, Richard Geometric quantization for the moduli space of vector bundles with parabolic structure. Geometry, topology and physics (Campinas, 1996), 119--155, de Gruyter, Berlin, 1997.

Daskalopoulos, G.; Dostoglou, S.; Wentworth, R. Families of SU(2) representations for mapping cylinders of periodic monodromy. Proc. Edinburgh Math. Soc. (2) 40 (1997), no. 2, 383--392.

Bradlow, Steven; Daskalopoulos, Georgios; Wentworth, Richard Birational equivalences of vortex moduli. Topology 35 (1996), no. 3, 731--748.

Daskalopoulos, Georgios; Wentworth, Richard Factorization of rank two theta functions. II. Proof of the Verlinde formula. Math. Ann. 304 (1996), no. 1, 21--51.

Bertram, Aaron; Daskalopoulos, Georgios; Wentworth, Richard Gromov invariants for holomorphic maps from Riemann surfaces to Grassmannians. J. Amer. Math. Soc. 9 (1996), no. 2, 529--571.

Daskalopoulos, Georgios; Uhlenbeck, Karen; Wentworth, Richard Moduli of extensions of holomorphic bundles on Kähler manifolds. Comm. Anal. Geom. 3 (1995), no. 3-4, 479--522.

Bradlow, Steven; Daskalopoulos, Georgios; García-Prada, Oscar; Wentworth, Richard Stable augmented bundles over Riemann surfaces. Vector bundles in algebraic geometry (Durham, 1993), 15--67, London Math. Soc. Lecture Note Ser., 208, Cambridge Univ. Press, Cambridge, 1995.

Daskalopoulos, Georgios; Uhlenbeck, Karen An application of transversality to the topology of the moduli space of stable bundles. Topology 34 (1995), no. 1, 203--215.

Bradlow, Steven; Daskalopoulos, Georgios Moduli of stable pairs for holomorphic bundles over Riemann surfaces. II. Internat. J. Math. 4 (1993), no. 6, 903--925.

Daskalopoulos, Georgios; Wentworth, Richard Local degeneration of the moduli space of vector bundles and factorization of rank two theta functions. I. Math. Ann. 297 (1993), no. 3, 417--466.

Daskalopoulos, Georgios; Wentworth, Richard The integrability criterion in SU(2) Chern-Simons gauge theory. Comm. Math. Phys. 151 (1993), no. 3, 437--445.

Daskalopoulos, Georgios The topology of the space of stable bundles on a compact Riemann surface. J. Differential Geom. 36 (1992), no. 3, 699--746.

Bradlow, Steven; Daskalopoulos, Georgios Moduli of stable pairs for holomorphic bundles over Riemann surfaces. Internat. J. Math. 2 (1991), no. 5, 477--513.

 

TEACHING: MATH20